My daughter has now reached the 100mg dose that her doctor wanted her to be on and she has been on it for has been on it for only the last 5 days at that dose.She been on that drug for now 4weeks and 5 days and the last 3 days she has had 2 incidents were she fainted and her eyes were rolling back in her head she cant remember anything, very confused, and i guess the worst was going 2 Walmart and she told me she was feeling funny again i helped her 2 the floor and minutes later she had 20 seizures back to back..She has never had seizures so this scared me 2 death... they said they didnt know what caused them they did tox screens on her 2 make sure she didnt do any drugs everything was clean. She takes this med for extreme mood disorder. She is also on Citalopram for depression. I went threw every drug interaction 2 make sure there wasnt anything..she has also had alot of burning in the last week in her eyes..She has always complained about her belly hurting 2 trying stayin home from school but now as im sitting here typing shes moaning and grabbing at her belly..When her doctor prescr. the med he said the only side effect 2 worry about is a rash..but what ive been threw in the last few days is a whole lot to worry about for a kid that is never sick..Her only issues are bad behavior at school..Thanks For Your Time I So Hope You Can Help!!! TRISHA LAUFENBERG